# SDR UALA2012031201617

- Difficulty date: March 9, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,957 hours, 11,274 cycles
- Engine: Pwa PW4077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Part number: S294W60111
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TEMP SYS BRAKE TEMPERATURE MONITOR SYSTEM HAS FAILED.  CAUSING PARTIAL OR TOTAL LOSS OF BRAKE TEMPERATURE INDICATION OR LOSS OF BUS INPUTS FROM THE BRAKE TEMPERATURE MONITOR UNIT.  REPLACED BTMU, OPS CHKS NORMAL.
